# SDR DXTA200400417

- Difficulty date: October 7, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 1,834 hours, 1,107 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Sys
- Component: Fuel Sys
- Component part number: CE750
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"WING O FILL R" AMBER LIGHT CAME ON IN FLIGHT, LOST ABOUT 400 LBS OF FUEL.  INSPECTED RIGHT WING OUTBOARD TRANSFER VALVE.  NO DEFECTS NOTED.  PERFORMED FUEL TRANSFER SYSTEM SHUTOFF TEST.  FOUND ALL OPERATION NORMAL.  NO FURTHER ACTION TAKEN.  WORK PERFORMED IAW CHAPTER 28-20-00 OF THE CITATION 750 MM.
